# SDR AU960409

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 14805A
- Condition: Cracked
- Location: Lg Ext Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ROTATING CYLINDER CRACKED ON RH SIDE UPPER WELDED AREA - CRACK LENGTH 15MM (0.59IN) - TWO SMALLER CRACKS WERE ALSO FOUND IN THE SAME AREA - FOUND DURING INSPECTION IAW SB110-032-0053 REV 7 PT 2 PARA 2.2.6.
